Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1518-1524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a11,
author = {V. D. Potapov},
title = {Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1518--1524},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a11/}
}
TY - JOUR AU - V. D. Potapov TI - Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters JO - Differencialʹnye uravneniâ PY - 1995 SP - 1518 EP - 1524 VL - 31 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_9_a11/ LA - ru ID - DE_1995_31_9_a11 ER -
%0 Journal Article %A V. D. Potapov %T Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters %J Differencialʹnye uravneniâ %D 1995 %P 1518-1524 %V 31 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1995_31_9_a11/ %G ru %F DE_1995_31_9_a11
V. D. Potapov. Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1518-1524. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a11/